# SDR RJEF20180803001

- Difficulty date: July 31, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N986TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000360
- Aircraft time: 17,001 hours, 11,607 cycles
- Engine: Ge CF3410E6
- System (JASC): 3400 · Navigation System
- Part: Interface Unit
- Part number: 7517964917
- Part serial: 10037048
- Condition: Failed
- Part time: 16,991 hours, 11,601 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE, THE PILOT REPORTED THAT THE NAVCOM2 FAILED.  APPR2 NOT AVAILABLE AND AURAL WARNING SYSTEM FAULT.  THE AIRCRAFT WAS HELD ON GROUND. MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IAW FIM 34-61-00-810-838-A, REPLACED THE NETWORK INTERFACE MODULE NR 2 IAW AMM 34-02-04-400-A.  PERFORMED OPERATIONAL TESTS WITH NORMAL RESULTS, THEN THE AIRCRAFT WAS RETURNED TO SERVICE.
